I have been using Amrix for the last few months on an 'as needed' basis...
It's hard to say if all the side effects you are experincing are due to this or possibly the Medrol (steroid) pack you are taking..
So..a suggestion would be to wait a week or so after being done with that and then you can see if you are still having issues..
Also..when I first switched over to MSContin (morphine sulfate ER)...I had a lot of side effects that actually took a few months to get over..nausea, fatigue, blurred vision, etc..
I am a big proponent of giving a new medication at least a month (unless having serious allergic reactions that require immediate attention)...Far too many people (not saying you...)...only give medicines a few days..or week and then give up..
I actually really like this new medicine as the 24 hour release really keeps the fatigue level down as opposed to the regular Flexeril tablets...And it does a fantastic job at muscle relaxing:)...
So..I would just speak with your Dr. and keep them posted on the side effects and do as they advise..
SB and "the pup who snores loudly"
ACDF C5-C7, (no hardware), with autograft bone Nov. 2001
(reabsorption of bone 2 years later...still lost in body..expect to burp it out at anytime..haha"))
ACDF with hardware, allograft bone Nov. 2005
Anterior and Posterior CDF, allograft bone with BMP, removal of old hardware, use of titanium plates, rods, screws, & kitchen sink (lol) Oct 2006